# SDR CA961021003

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727172C
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: KFAE246051
- Condition: Cracked
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, H

## Discrepancy

(CAN) LOST 'A' SYSTEM HYDRAULIC PRESSURE. #2 ENGINE HYDRAULIC PUMP PRESSURE LINE BETWEEN PUMP AND BULKHEAD RUPTURED. #1 AND #2 CASE DRAIN FILTERS INSPECTED OK. LINE INSTALLED SYSTEM SERVICED.
